Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Goryuchkina, Irina Vladimirovna

Total publications: 28 (28)
in MathSciNet: 4 (4)
in zbMATH: 2 (2)
in Web of Science: 2 (2)
in Scopus: 2 (2)
Cited articles: 10
Citations in Math-Net.Ru: 11
Citations in Web of Science: 1
Citations in Scopus: 2
Presentations: 3

Number of views:
This page:556
Abstract pages:2001
Full texts:901
References:176
Senior Researcher
Candidate of physico-mathematical sciences (2006)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
   
Main publications:
  1. Bruno A.D. Goryuchkina I.V., “Asymptotic expansions of the solutions of the sixth Painleve equation”, Trans. Moscow Math. Soc., 2010, 1-104
  2. Gontsov R.R., Goryuchkina I.V., “On the convergence of generalized power series satisfying an algebraic ODE”, Asympt. Anal., 93:4 (2015), 311-325

http://www.mathnet.ru/eng/person79597
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2019
1. R. R. Gontsov, I. V. Goryuchkina, “Convergence of formal Dulac series satisfying an algebraic ordinary differential equation”, Sb. Math., 210:9 (2019), 1207–1221  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus (cited: 1)

   2016
2. Gontsov R., Goryuchkina I., “An analytic proof of the Malgrange theorem on the convergence of formal solutions of an ODE”, J. Dynam. Control Syst., 22:1 (2016), 91-100  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
3. I. V. Goryuchkina, “Classes of finite order formal solutions of an ordinary differential equation”, Chebyshevskii Sb., 17:2 (2016), 64–87  mathnet  elib

   2015
4. Gontsov R.R., Goryuchkina I.V., “On the convergence of generalized power series satisfying an algebraic ODE”, Asympt. Anal., 93:4 (2015), 311-323  mathscinet  elib
5. I. V. Goryuchkina, “Classes of formal solutions of algebraic ODEs calculating by means of the methods of plane power geometry”, Keldysh Institute preprints, 2015  mathnet

   2014
6. I. V. Goryuchkina, “On convergence of generalized power series that is a formal solution of algebraic ODE in the general case”, Keldysh Institute preprints, 2014  mathnet
7. I. V. Goryuchkina, “On convergence of generalized power series that is the formal solution of algebraic ODE”, Keldysh Institute preprints, 2014  mathnet

   2013
8. Goryuchkina I.V., “Tochnoe reshenie shestogo uravneniya Penleve i ekzoticheskaya asimptotika”, Doklady AN, 450:4 (2013), 381-383  crossref  mathscinet  elib
9. I. V. Goryuchkina, “On convergence of power series solution with nonrational power exponents of algebraic ODE”, Keldysh Institute preprints, 2013  mathnet
10. A. D. Bruno, I. V. Goryuchkina, “Convergence of power expansions of solutions to an ODE”, Keldysh Institute preprints, 2013  mathnet

   2012
11. I. V. Goryuchkina, “On multiple and non-multiple solutions of algebraic ODEs”, Keldysh Institute preprints, 2012  mathnet

   2011
12. I. V. Goryuchkina, “The Picard solution of the sixth Painlevé equation and asymptotic forms found by Power Geometry.”, Keldysh Institute preprints, 2011  mathnet
13. I. V. Goryuchkina, “Theorem on convergence of a formal solution of ODE”, Keldysh Institute preprints, 2011  mathnet

   2010
14. Bryuno A.D., Goryuchkina I.V., “Asimptoticheskie razlozheniya reshenii shestogo uravneniya Penleve”, Trudy MMO, 71 (2010), 6-118
15. I. V. Goryuchkina, “Three-dimensional analysis of asymptotic forms of the solutions to the sixth Painlevé equation.”, Keldysh Institute preprints, 2010  mathnet

   2009
16. A. D. Bruno, I. V. Goryuchkina, “Elliptic asymptotic forms of solutions to the Painlev'e equations”, Keldysh Institute preprints, 2009  mathnet
17. A. D. Bruno, I. V. Goryuchkina, “Non-formal solutions to ODE”, Keldysh Institute preprints, 2009  mathnet

   2008
18. A. D. Bruno, I. V. Goryuchkina, “All expansions of solutions to the sixth Painlevé equation near its nonsingular point”, Keldysh Institute preprints, 2008  mathnet

   2007
19. A. D. Bruno, I. V. Goryuchkina, “All asymptotic expansions of solutions to the equation P6 are obtained from base ones”, Keldysh Institute preprints, 2007  mathnet
20. A. D. Bruno, I. V. Goryuchkina, “All asymptotic expansions of solutions to the equation P6 in the case $a\cdot b=0$”, Keldysh Institute preprints, 2007  mathnet
21. A. D. Bruno, I. V. Goryuchkina, “All base asymptotic expansions of solutions to the equation P6 in the case $a\cdot b\ne0$”, Keldysh Institute preprints, 2007  mathnet
22. A. D. Bruno, I. V. Goryuchkina, “Methods are used for researching of asymptotic expansions of solutions to the equation P6”, Keldysh Institute preprints, 2007  mathnet
23. A. D. Bruno, I. V. Goryuchkina, “Review of all asymptotic expansions of solutions to the equation P6”, Keldysh Institute preprints, 2007  mathnet
24. A. D. Bruno, I. V. Goryuchkina, “All asymptotic expansions of solutions to the sixth Painlevé equation”, Keldysh Institute preprints, 2007  mathnet
25. I. V. Goryuchkina, “Exotic expansions of solutions to the sixth Painlevé equation”, Keldysh Institute preprints, 2007  mathnet

   2006
26. A. D. Bruno, I. V. Goryuchkina, “Expansions of solutions to the sixth Painlevé equation near singular points $x=0$ и $x=\infty$”, Keldysh Institute preprints, 2006  mathnet
27. A. D. Bruno, I. V. Goryuchkina, “Expansions of solutions to the sixth painleve equation in cases $a=0$ and $b=0$”, Keldysh Institute preprints, 2006  mathnet

   2005
28. A. D. Bruno, I. V. Goryuchkina, “Power expansions of solutions to the sixth Painlevé equation near a regular point”, Keldysh Institute preprints, 2005  mathnet

Presentations in Math-Net.Ru
1. Многоугольник Петровича и его применение к изучению решений алгебраических ОДУ
I. V. Goryuchkina
Seminar on analytic theory of differential equations
October 9, 2019 14:45
2. On the convergence of various formal series solutions of algebraic ODEs
I. V. Goryuchkina
Dynamics in Siberia - 2019
February 25, 2019 16:20
3. On the convergence of a generalized power series satisfying an ODE
I. V. Goryuchkina
Seminar on analytic theory of differential equations
April 29, 2015 14:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021